International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 4, Part A
Continued finite fractionsAuthor(s):
Representation of a real number x as finite continued fraction of the form.
Where α0,α1,α2,……an and β1,β2,………βn are integers. In this result we define convergent of a finite continued fraction with positive quotients and discuss fraction algorithm and Euclid’s algorithm. Pages: 07-10 | Views: 732 | Downloads: 20Download Full Article: Click Here
How to cite this article:
Baljodh Singh. Continued finite fractions. Int J Stat Appl Math 2017;2(4):07-10.